Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

See all formats and pricing
More options …
Volume 7, Issue 3


An analogue of the Whithey theorem for edge graphs of multigraphs, and edge multigraphs

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1997.7.3.287

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Discrete Mathematics and Applications, Volume 7, Issue 3, Pages 287–294, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1997.7.3.287.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Tomáš Kaiser, Zdeněk Ryjáček, and Petr Vrána
Discrete Mathematics, 2014, Volume 321, Page 1
Zdeněk Ryjáček and Petr Vrána
Journal of Graph Theory, 2011, Volume 66, Number 2, Page 152

Comments (0)

Please log in or register to comment.
Log in